Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 166

All articles in this issue are freely accessible.

Polars and their applications in directed interpolation groups
A. M. W. Glass.
Trans. Amer. Math. Soc. 166 (1972), 1-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295991
Skew products of dynamical systems
Eijun Kin.
Trans. Amer. Math. Soc. 166 (1972), 27-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296252
Automorphism groups of bounded domains in Banach spaces
Stephen J. Greenfield and Nolan R. Wallach.
Trans. Amer. Math. Soc. 166 (1972), 45-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296359
A class of regular functions containing spirallike and close-to-convex functions
M. R. Ziegler.
Trans. Amer. Math. Soc. 166 (1972), 59-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291436
Complex structures on real product bundles with applications to differential geometry
Richard S. Millman.
Trans. Amer. Math. Soc. 166 (1972), 71-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302943
On inverse scattering for the Klein-Gordon equation
Tomas P. Schonbek.
Trans. Amer. Math. Soc. 166 (1972), 101-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298476
A Sturmian theorem for first order partial differential equations
Pui Kei Wong.
Trans. Amer. Math. Soc. 166 (1972), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294911
Current valued measures and Geöcze area
Ronald Gariepy.
Trans. Amer. Math. Soc. 166 (1972), 133-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293066
Extending congruences on semigroups
A. R. Stralka.
Trans. Amer. Math. Soc. 166 (1972), 147-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294557
Tangential limits of functions orthogonal to invariant subspaces
David Protas.
Trans. Amer. Math. Soc. 166 (1972), 163-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293100
On the rank of a space
Christopher Allday.
Trans. Amer. Math. Soc. 166 (1972), 173-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0292071
$G_{0}$ of a graded ring
Leslie G. Roberts.
Trans. Amer. Math. Soc. 166 (1972), 187-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294326
Cobordism Massey products
J. C. Alexander.
Trans. Amer. Math. Soc. 166 (1972), 197-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293623
A general class of factors of $E^{4}$
Leonard R. Rubin.
Trans. Amer. Math. Soc. 166 (1972), 215-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295314
A continuity theorem for Fuchsian groups
C. K. Wong.
Trans. Amer. Math. Soc. 166 (1972), 225-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301192
Analytic sets as branched coverings
John Stutz.
Trans. Amer. Math. Soc. 166 (1972), 241-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324068
On replacing proper Dehn maps with proper embeddings
C. D. Feustel.
Trans. Amer. Math. Soc. 166 (1972), 261-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293644
Zeros of partial sums and remainders of power series
J. D. Buckholtz and J. K. Shaw.
Trans. Amer. Math. Soc. 166 (1972), 269-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0299762
The gliding humps technique for $FK$-spaces
G. Bennett.
Trans. Amer. Math. Soc. 166 (1972), 285-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296564
A class of complete orthogonal sequences of broken line functions
J. L. Sox.
Trans. Amer. Math. Soc. 166 (1972), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291720
A new characterization of the $F$ set of a rational function
Marilyn K. Oba and Tom S. Pitcher.
Trans. Amer. Math. Soc. 166 (1972), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297978
A unified approach to uniform real approximation by polynomials with linear restrictions
Bruce L. Chalmers.
Trans. Amer. Math. Soc. 166 (1972), 309-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294962
Products of complexes and Fréchet spaces which are manifolds
James E. West.
Trans. Amer. Math. Soc. 166 (1972), 317-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293679
Hereditary properties and maximality conditions with respect to essential extensions of lattice group orders
Jorge Martinez.
Trans. Amer. Math. Soc. 166 (1972), 339-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295993
Segment-preserving maps of partial orders
Geert Prins.
Trans. Amer. Math. Soc. 166 (1972), 351-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291028
Regular functions $f(z)$ for which $z f’(z)$ is $𝛼$-spiral
Richard J. Libera and Michael R. Ziegler.
Trans. Amer. Math. Soc. 166 (1972), 361-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291433
Two methods of integrating Monge-Ampère’s equations. II
Michihiko Matsuda.
Trans. Amer. Math. Soc. 166 (1972), 371-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312084
Operator and dual operator bases in linear topological spaces
William B. Johnson.
Trans. Amer. Math. Soc. 166 (1972), 387-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296643
Groups with finite dimensional irreducible representations
Calvin C. Moore.
Trans. Amer. Math. Soc. 166 (1972), 401-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302817
Diffusion semigroups on abstract Wiener space
M. Ann Piech.
Trans. Amer. Math. Soc. 166 (1972), 411-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295141
Uniformly bounded representations for the Lorentz groups
Edward N. Wilson.
Trans. Amer. Math. Soc. 166 (1972), 431-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293011
Categorical $W^{∗} $-tensor product
John Dauns.
Trans. Amer. Math. Soc. 166 (1972), 439-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295093
Simple modules and centralizers
John Dauns.
Trans. Amer. Math. Soc. 166 (1972), 457-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294387
Slicing theorems for $n$-spheres in Euclidean $(n+1)$-space
Robert J. Daverman.
Trans. Amer. Math. Soc. 166 (1972), 479-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295356
An extension of the theorem of Hartogs
L. R. Hunt.
Trans. Amer. Math. Soc. 166 (1972), 491-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296341